when i was on treatment i was given Lunesta tabs, that worked for awhile then i got used to it and it stopped working, my Dr put me on ambien cr that works for me, i am off meds now but still have trouble sleeping. good luck
Lack of consistent and restful sleep is a problem. Usually wake up after a few hours of sleep each night, regardless of where I am in the tx week. I've found a few things that help, but the idea of 6-8 hours of uninterrupted sleep is not longer my expectaton. I try to avoid all stimulents after the sun goes down, limiting sweets, carbs and of course caffeine in anything. I move the evening riba as early as possible. Shut the tv off earlier than bedtime and spend more 'quiet time' like reading. After the evening meal I try to get outside for a walk and try to push the day out of my head. My job is pretty stressfull and I need to try to put it aside. I use ambien shot night and the following two night only - but I usually wake up anyway. Trying to be careful not to use it other nights, otherwise I might begin to believe that I can't sleep without it - which I can't anyway. Knowing that I'm going to wake up and roam the house in the wee hours, I 've decided that the real trick is not to extend that 'roaming time' and try to get back to sleep again as soon as possible. Try to avoid getting 'too awake'. Good luck, I've found it a real issue and I haven't solved it but keep trying.
My how things that are different are still the same (or similar).
As some of you know, I am not going thru your kind of tx but still have some of the same problems. Not being Hep C but AI, Dr. has me on Prednisone 40mg and sleep seems to be something of the past. -:(. so I know what ya'll are saying. Is yours also from the meds. or is it "part of the tx"?
Sure was for me. Mainly because I always waking up to drink water because my mouth was sandpaper dry or to go to the bathroom. I spent many many nights laying in bed awake but I did a lot of thinking. Unfortunately nothing ever came of it.
Unfortunately it's very very common on treatment and even with the Ambien or Lunesta it still seems to happen to us for many reasons. Likek l-horn said above if I wasn't waking up just for waking up my mouth would be so dry I'd HAVE to get a sip of the water that became the most important thing on my nightstand or I'd have already drank so much water I'd have to get up to use the bathroom too. Then other times the Ambien caused me to "sleep eat" so I guess I wasn't sleeping really then either!
Once you build up a high enough serum level of the riba in your system, sleep is just a long gone thing until after treatment. I'm six months post and just had the first good full night of sleep without a pill I've had in over two years and 72 weeks of treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.